# SDR SWAA2025112029386

- Difficulty date: October 28, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,852 hours, 15,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BS 663 LT ATTACH ANGLE, LBL 34.   REMOVED TANK FASTENERS  FROM LBL 34 TO LBL 65.  CUT AND REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5. CW NDT INSPECTIONS OF HOLES COMMON TO REPAIR IAW PART 6 51-00-00. PROCEDURE 16,  AND PERFORMED NDT REQUIREMENT FOR CUTOUT OF DAMAGE IAW PART 6, 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. LOCATED AND DRILLED  REPLACEMENT ATTACH ANGLE, FASTENER HOLES IAW SRM 57-10-10-2R-5.   INSTALLED TANK FASTENERS IAW SRM 57-10-10-2R-5.  CAP SEALED FUEL TANK FASTENERS COMMON TO THE LT ATTACH ANGLE PER SRM 57-10-10-2R-5.
